# SDR IPXA11564634

- Difficulty date: February 5, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 18,978 hours, 12,461 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A402H
- Condition: Damaged
- Location: Bs 1020-1055
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, FOUND FLOORBOARD AT STA 1020-1055, RBL 45-60, AFT END DAMAGED (MARKED).  R & R WITH FABRICATED NEW FLOORBOARD ANEL IAW SRM 53-00-50-1A, AND EO B757-5320-9692-G.
